Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 293-297
http://dx.doi.org/10.1155/S0161171297000392

Matrix spread sets of p-primitive semifield planes

Department of Mathematics, Texas Tech University, Lubbock, Texas 79409, USA

Received 10 February 1995; Revised 16 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this article we present the matrix spread sets of the p-primitive planes of order p4 where p=3,5,7,11.